On the seasonal variations of a subsoil radon
Doklady Akademii Nauk, Tome 300 (1988) no. 2, pp. 332-334
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_2_a17,
author = {V. P. Rudakov and A. V. Petrov and M. M. Basentsyan},
title = {On the seasonal variations of a subsoil radon},
journal = {Doklady Akademii Nauk},
pages = {332--334},
year = {1988},
volume = {300},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_2_a17/}
}
V. P. Rudakov; A. V. Petrov; M. M. Basentsyan. On the seasonal variations of a subsoil radon. Doklady Akademii Nauk, Tome 300 (1988) no. 2, pp. 332-334. http://geodesic.mathdoc.fr/item/DAN_1988_300_2_a17/